Open Access
2014 Nonlinear Gossip Algorithms for Wireless Sensor Networks
Chao Shi, Yuanshi Zheng, Hongbing Qiu, Junyi Wang
J. Appl. Math. 2014(SI17): 1-7 (2014). DOI: 10.1155/2014/170748


We study some nonlinear gossip algorithms for wireless sensor networks. Firstly, two types of nonlinear single gossip algorithms are proposed. By using Lyapunov theory, Lagrange mean value theorem, and stochastic Lasalle’s invariance principle, we prove that the nonlinear single gossip algorithms can converge to the average of initial states with probability one. Secondly, two types of nonlinear multigossip algorithms are also presented and the convergence is proved by the same methods. Finally, computer simulation is also given to show the validity of the theoretical results.


Download Citation

Chao Shi. Yuanshi Zheng. Hongbing Qiu. Junyi Wang. "Nonlinear Gossip Algorithms for Wireless Sensor Networks." J. Appl. Math. 2014 (SI17) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07131370
Digital Object Identifier: 10.1155/2014/170748

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI17 • 2014
Back to Top